Darba-EJA Tables of Contents        
General Information
Editorial Board
Instructions to Authors
Tables of Contents
Subscription Information
Contact Information
Other Links
VIEW ONLINE

Contents of Volume 2, Number 3, 1996

price: €80.00

RESEARCH PAPERS

V. S. Balaganskii
On the connectedness of the set of points of discontinuity of the metric projection
263--280

E. E. Berdysheva
On the best approximation of the differentiation operator in ${\bf L_2(0,\infty)}$
281--288

A. Kroo and J. Szabados
On weighted approximation by lacunary polynomials and rational functions on the half-axis
289--300

W. Plesniak
Remarks on Jackson's theorem in $\hbox{\RR}^N$
301--308

Luoqing Li
The rate of convergence of eigenfunction expansions for Laplace operator on compact Riemannian manifolds
309--318

Vladislav F. Babenko
On the relative widths of classes of functions with bounded mixed derivative
319--330

K. Scherer and A. Yu. Shadrin
New upper bound for the B-spline basis condition number
331--342

V. F. Babenko, V. A. Kofanov and S. A. Pichugov
On inequalities of Landau-- Hadamard--Kolmogorov type for the $L_2$-norm of intermediate derivatives
343--368

M. Sh. Shabozov
On the recovery of solutions of Neumann's boundary-value problem
369--380

D. B. Bazarkanov
Multivariate periodic spline interpolation on uniform grid
381--392


< Back